Rocky Mountain Journal of Mathematics

A Counter-Example in the Theory of Almost Periodic Differential Equations

A.B. Mingarelli, F.Q. Pu, and L. Zheng

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 437-440.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072293

Digital Object Identifier
doi:10.1216/rmjm/1181072293

Mathematical Reviews number (MathSciNet)
MR1340018

Zentralblatt MATH identifier
0833.34041

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Keywords
Almost periodic

Citation

Mingarelli, A.B.; Pu, F.Q.; Zheng, L. A Counter-Example in the Theory of Almost Periodic Differential Equations. Rocky Mountain J. Math. 25 (1995), no. 1, 437--440. doi:10.1216/rmjm/1181072293. https://projecteuclid.org/euclid.rmjm/1181072293


Export citation

References

  • J.M. Abel, On an almost periodic Mathieu equation, Quart. Appl. Math. 28 (1970), 205-217.
  • H. Bohr, Almost periodic functions, Chelsea, New York, 1951.
  • L. Cesari, Asymptotic behaviour and stability problems in ordinary differential equations, Second Edition, Springer-Verlag, New York-Berlin, 1963.
  • C.C. Conley and R.K. Miller, Asymptotic stability without uniform stability: Almost periodic coefficients, J. Differential Equations 1 (1965), 333-336.
  • M.A. Fink, Almost periodic differential equations, Springer-Verlag, New York-Berlin, 1974.
  • R.A. Moore and L. Markus, Oscillation and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math. 96 (1956), 99-123.
  • G. Sansone, Equazioni differenziali nel campo reale, Second Edition, Zanichelli, 1948.